American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[2] Harold M. Hastings. The May-Wigner stability theorem for connected matrices. Bull. Amer. Math. Soc. 7 (1982) 387-388. MR 663791.
Abstract, references, and article information   
View Article: PDF

[3] Joel E. Cohen. Ergodic theorems in demography. Bull. Amer. Math. Soc. 1 (1979) 275-295. MR 520076.
Abstract, references, and article information   
View Article: PDF

[4] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[5] Harry Kesten. Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 (1971) 492-511. MR 0278404.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1